# SDR DALA2023052004045

- Difficulty date: May 19, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 54,336 hours, 37,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL: SIGNS OF CORROSION AND METAL BULGING FROM UNDER AFT SIDE OF CENTER DOOR STOP FITTING -MARKED-. SUMMARY SEE NRC 001-0311:5231-2002/009 00237: REPLACED AFT CARGO DOOR JAMB PAN REF B717 SRM 53-20-15-2R-7. (LP #2774207)
